# SDR 2007UALA01414

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 58,578 hours, 17,063 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEFT AFT FUEL BOOST PUMP INOPERATIVE.  [SUP 06-06-07]  LEFT AFT FUEL PUMP ANNUNCIATED EICAS & LOW PRESS ON IN SWITCH.  FOUND NR 1 ENG DRIVEN HYD PUMP CONNECTOR LOOSE.  SECURED NR 1 ENGINE EDP DEPRESSURIZATION SOLENOID AS REQUIRED.
